Please use this identifier to cite or link to this item:
Title: Adaptive control of a class of nonlinear systems with fuzzy approximators : an application to longitudinal vehicle control
Authors: Dai, X
Li, CK
Rad, AB
Keywords: Adaptive control
Fuzzy control
Longitudinal vehicle control.
Issue Date: 2009
Source: International journal of mechatronics and manufacturing systems, 2009, v. 2, no. 1-2, p. 135-149 How to cite?
Journal: International Journal of Mechatronics and Manufacturing Systems 
Abstract: We employ a direct adaptive fuzzy controller that approximates an ideal optimal controller. A linear relationship between approximation error and parameters is established in order to tune all the parameters online. Subsequently, adaptive laws are proposed based on the Lyapunov synthesis approach. The advantage of the proposed method is that the parameters of the consequences of fuzzy rules as well as those of the membership functions are tuned. As a result, a stable and flexible controller is achieved. The performance of the adaptive scheme is demonstrated through the simulation studies of a longitudinal vehicle control system.
ISSN: 1753-1039
DOI: 10.1504/IJMMS.2009.024352
Appears in Collections:Journal/Magazine Article

View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

Last Week
Last month
Citations as of Dec 9, 2018

Google ScholarTM



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.